# SDR CA061221004

- Difficulty date: December 18, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 412EP
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) DURING AN APPROACH TO RUNWAY 24 RIGHT AT THE MFG PLANT,  BOTH AUTO-PILOTS WENT OFF LINE. THE MASTER CAUTION LIGHTS WERE OFF ON THE AUTO-PILOTS. A/C WAS ABLE TO LAND. (TC NR 20061221004)
